Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Severe itching in vaginal area causing tearing of skin, had taken medicines for chlamydia. Help?

starting this past fridaY, I HAD MINOR ITCHING OF MY vaginal area which has gradually gotten worse. causing for a skin to break a little which is what i believe is causing me the pain. when i urinate it does not hurt unless my urine hits the tiny little sliver of skin that has broke due to scrtching. the skin around the left side of my waist was incredibly sensitive to the touch for 2 days so waering pants or anything on my waste was uncomfortable. the sensitivity went away but starting last nite, my vaginal lips became a little inflammed and a little redder than normal. it hurts to wipe because touching my vagina with tp or baby wipe or cotton feels like im gently stabbing myself. i do shave my lips so i realise this could be a contribution to the problem and i just finished taking antibiotics for chlamydia so i thought it mite be a yeast infection . i am also very dehydrated as well as stressed and i havent taken any probiotics or eaten any yogurt like i probably should have been doing while on antibiotics. but this is probably the WORST feeling i have ever experienced in my life and i need help!!! the itching is unbearable and the sensitivity has brought me to tears a few times now. i cant even sit down or stand still and especially cant walk normal without feeling pain :( the recent swelling and the fact that when pressure is applied to my pelvic region about an inch above the top of my lips and half inch to the right is what i am freaking out about!! could this be more than a simple yeast infection??? HELP ME PLEASE?!?!?!?
Asked On : Sun, 30 Dec 2012
Answers:  0 Views:  44 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor